# SDR COMA2010121350260

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 37,544 hours, 33,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW A/C WOULD NOT PRESSURIZE.  QRH WAS C/W.  EMERGENCY DECLARED, A/C RETURNED TO DTW LANDED SAFELY.  INSPECTED A/C FOUND CARGO DOOR NOT PROPERLY CLOSED.  SECURED CARGO DOOR, PRESSURIZATION CHECKS GOOD.
